It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Brain & Nervous System Disorders Message Board


Brain & Nervous System Disorders Board Index


ITH3,

[I]Thank you for the very comprehensive reply[/I]! And please, oh please, do not apolgize for having feelings of "pessimism"....I have been "there" and I think a better term might be for your "reality". And I hope you continue to vent your frustrations as that will be helpful for your health...mind you, I'm not suggesting you "stay in that place"...but do get it out of your system as it will help you and your health in the long run.

I've experienced cognitive problems similar to yours, and I've experienced them simultaneously. Despite getting straight "A's" in grad school, I was fired from a temp job because I couldn't address 25 envelopes properly or accurately (I was not able to hold down a full time job in my field because of my health). I got lost on the way to my hairdressers (it's right down the street" and I got lost on my way to my previous employer's (down the street another 2 miles)...bank tellers would return my deposit slips because there were simple adding errors (I aced stats in grad school and but I could no longer do basic math), and despite hearing myself recite an event to my friends a SECOND or a THIRD time (and knowing I was repeating the info I told them previously) I would continue telling them what they already knew. And yes, depression and anxiety (as well as anger at not being able to function normally) occurred simultaneously. If I hadn't been a younger looking woman in my mid 50's, I am convinced I would have been diagnosed with Alzheimer's Disease!

My doctors didn't have a clue...I went in expecting them to tell me what was wrong but I didn't tell them about my problems...I simply nodded my head when they said I was "ok".

It took me 3-4 years to figure out that my problems were a result of high blood pressure medication......and the symptoms went away within 24 hours to 6 weeks after stopping the medication (depending on what med I was taking at the time). My doctors denied this possibility but I've been symptom free for about 18 months now....except that my symptoms started again with 72 hours of attempting to take a new med about 3 weeks ago(after 11 days I had to discontinue it because I could no longer ambulate).

I'm not saying med side effects are causing your problem...but I am saying that you're [I]wise to consider any possibility[/I]. If anyone figures this out, it will be you, not your doctors....or perhaps I should say, you and your friends, :angel:.

I hope and pray you find answers to restored health...you sound like a woman who keeps an open mind, and questions what you hear...those traits will keep you sane, and may very well help you find your "cure".

May you find your answers and your cures, soon. My thoughts and prayers are with you.

Bethsheba





All times are GMT -7. The time now is 11:34 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!